# SDR CA150811003

- Difficulty date: July 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,151 hours
- Engine: Pwa PT6A67D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ABC STRUCTURAL INSPECTION SECTION UNDER CABIN FLOOR, ITEM 37, FIGURE 27 THE RT FRAME  BS 288 AT LOWER TUB FITTING ON WING SPAR WAS FOUND CRACKED.  REPAIR CARRIED OUT IAW CAS ENGINEERING EA B1900-53-008. DAMAGE REMOVED. NDT CARRIED, CIRCULAR PLUG INSTALLED. MANUFACTURED BATH TUB FITTING INSTALLED. ALL AFFECTED AREAS & REPAIR PARTS WERE PREPPED/EPOXY PRIMED TO MEET MIL-P-23377 IAW AMM 20-08-00.
